# SDR SWAA2017061214286

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-7
- Aircraft serial: 28253
- Aircraft time: 41,073 hours, 27,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATION M1673.  R&R BATTERY PER AMM.
